Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 45, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Nov 19, 2008, 2:16 PM EST for 6 counties in Florida. It took effect at Nov 20, 2008, 6:10 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2008, 2:16 PM EST (19:16 UTC)
- In effect from
- Nov 20, 2008, 6:10 AM EST
- Expired
- Nov 20, 2008, 5:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 191916 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 216 PM EST WED NOV 19 2008 FLZ041-044-144-192230- /O.CAN.KMLB.FW.W.0044.000000T0000Z-081119T2200Z/ /O.UPG.KMLB.FW.A.0042.081120T1600Z-081120T2200Z/ /O.NEW.KMLB.FW.W.0045.081120T1600Z-081120T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE- 216 PM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY FOR LAKE AND INTERIOR VOLUSIA COUNTIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THURSDAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THURSDAY AFTERNOON. SLIGHTLY HIGHER AFTERNOON TEMPERATURES ARE EXPECTED THURSDAY AFTERNOON AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ045-046-053-058-141-147-192230- /O.UPG.KMLB.FW.A.0042.081120T1600Z-081120T2200Z/ /O.NEW.KMLB.FW.W.0045.081120T1600Z-081120T2200Z/ ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA- NORTHERN BREVARD- 216 PM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THURSDAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THURSDAY AFTERNOON. SLIGHTLY HIGHER AFTERNOON TEMPERATURES ARE EXPECTED THURSDAY AFTERNOON AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ047-192230- /O.NEW.KMLB.FW.W.0045.081120T1600Z-081120T2200Z/ SOUTHERN BREVARD- 216 PM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THURSDAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THURSDAY AFTERNOON. SLIGHTLY HIGHER AFTERNOON TEMPERATURES ARE EXPECTED THURSDAY AFTERNOON AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KMLB 201110 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 610 AM EST THU NOV 20 2008 FLZ054-059-064-202200- /O.EXA.KMLB.FW.W.0045.081120T1600Z-081120T2200Z/ INDIAN RIVER-ST. LUCIE-MARTIN- 610 AM EST THU NOV 20 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON FOR INDIAN RIVER...SAINT LUCIE AND INLAND SECTIONS OF MARTIN COUNTY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THURSDAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THURSDAY AFTERNOON ACROSS INDIAN RIVER...SAINT LUCIE AND INLAND SECTIONS OF MARTIN COUNTY WEST OF INTERSTATE 95. NORTHWEST WINDS ARE EXPECTED AT 5 TO 10 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ041-044>047-053-058-141-144-147-202200- /O.CON.KMLB.FW.W.0045.081120T1600Z-081120T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- 610 AM EST THU NOV 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THURSDAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THURSDAY AFTERNOON. NORTHWEST TO WEST WINDS ARE EXPECTED AT 5 TO 10 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ 15
000 WWUS82 KMLB 201830 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 130 PM EST THU NOV 20 2008 FLZ041-044>046-053-144-202215- /O.NEW.KMLB.FW.A.0043.081121T1500Z-081121T2200Z/ /O.CON.KMLB.FW.W.0045.000000T0000Z-081120T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- SOUTHERN LAKE- 130 PM EST THU NOV 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. DRIER AIR WILL CONTINUE OVER THE AREA INTO FRIDAY. RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT ARE EXPECTED FOR 4 TO 5 HOURS THIS AFTERNOON AND POSSIBLY AGAIN ON FRIDAY. NORTHWEST TO WEST WINDS ARE EXPECTED AT 5 TO 10 MPH TODAY. ON FRIDAY NORTHWEST WINDS BEHIND ANOTHER COOL FRONT WILL BECOME SUSTAINED NEAR 15 MPH WITH SOME STRONGER GUSTS EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ047-054-058-059-064-141-147-202200- /O.CON.KMLB.FW.W.0045.000000T0000Z-081120T2200Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA-NORTHERN BREVARD- 130 PM EST THU NOV 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THIS AFTERNOON WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS ACROSS BREVARD...INDIAN RIVER...OKEECHOBEE...SAINT LUCIE AND INLAND SECTIONS OF MARTIN COUNTY WEST OF INTERSTATE 95. NORTHWEST WINDS ARE EXPECTED AT 5 TO 10 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ SEDLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Nov 19, 2:09 PM EST, 7 minutes earlier.
Area forecast discussion, Nov 19, 2:09 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
209 PM EST WED NOV 19 2008
...NEAR RECORD LOWS EXPECTED AGAIN TONIGHT WITH PATCHY FROST NORTH...
...FIRE SENSITIVITY CONTINUES AGAIN THURSDAY...
.DISCUSSION...CURRENT/TONIGHT...A RATHER COOL AFTERNOON WITH
TEMPERATURES RUNNING WELL BELOW SEASONAL NORMS. GUSTY
NORTH/NORTHEAST WINDS WILL QUICKLY DIE DOWN EARLY THIS EVENING AS
HIGH PRESSURE CONTINUES TO SLIDE SOUTHWARD AND WILL END UP
CENTERED NEAR WEST CENTRAL FLORIDA BY DAYBREAK. SKIES WILL BE
MOSTLY CLEAR WITH THE POSSIBILITY OF SOME MARINE STRATOCU HANGING
NEAR THE COAST. THESE CONDITIONS WILL ALLOW FOR OPTIMAL
RADIATIONAL COOLING OVERNIGHT. NEAR RECORD LOWS EXPECTED AGAIN
OVERNIGHT WITH TEMPERATURES FALLING INTO THE LOWER/MIDDLE 30S
ACROSS PORTIONS OF NORTHERN LAKE/NORTHERN VOLUSIA COUNTIES WITH
UPPER 30S TO NEAR 40 DEGREES FURTHER SOUTHWARD OVER THE INTERIOR
AND NORTHERN BREVARD COUNTY. LOWER TO MIDDLE 40S CAN BE EXPECTED
FURTHER SOUTHWARD ALONG THE SPACE AND TREASURE COASTS. WILL
CONTINUE TO ADVERTISE PATCHY FROST OVERNIGHT FOR
VOLUSIA...ORANGE...LAKE...SEMINOLE COUNTIES AND WOULD NOT BE
SURPRISED TO SEE AN ODD LOCATION OR TWO IN NORTHERN BREVARD COUNTY
WITH SOME AS WELL.
THU...ANOTHER COLD START TO THE DAY WITH SOME PATCHY FROST AROUND
VERY EARLY IN AFOREMENTIONED AREAS. THE SURFACE RIDGE AXIS WILL
SLOWLY SLIDE INTO SOUTH CENTRAL FLORIDA DURING THE DAY AS DRY
WEST/NORTHWEST FLOW CONTINUES OVER THE AREA. SKIES WILL AGAIN BE
MAINLY SUNNY WITH A SMALL WARM-UP FOR HIGHS WITH TEMPERATURES IN THE
UPPER 60S NORTH AND LOWER 70S SOUTH.
THU NIGHT-FRI NIGHT...NEXT SHORTWAVE DROPS SOUTH FROM GREAT LAKES
TO MID ATLANTIC THEN LIFTS INTO NEW ENGLAND. TRAILING LONGWAVE
TROUGH AXIS WILL CROSS CWA FRI...WITH ASSOCIATED DRY SURFACE FRONT
ADVECTING THROUGH CENTRAL PENINSULA LATE MORNING-MID AFTERNOON.
BACKING WINDS AND SLIGHT MOISTURE ADVECTION AHEAD OF FRONT WILL
ALLOW MILDER MIN TEMPS FRI MORNING COMPARED TO PREVIOUS SEVERAL
DAYS...IN THE 40S AREAWIDE EXCEPT FOR A FEW UPPER 30S ACROSS FAR
NORTH INTERIOR. REINFORCING...ALBEIT WEAK COLD AIR ADVECTION WILL
SPREAD ACROSS AREA BEHIND FRONT WITH MAX TEMPS FRI AND MINS FRI
NIGHT TRENDING DOWNWARD AROUND 5 DEGREES FROM PREVIOUS 24-HR
PERIOD...AND AVERAGING CLOSE TO 10 DEGREES BELOW MID NOV NORMS.
SAT...LOW LVL FLOW FINALLY BEGINS TO TURN NE AS HIGH CENTER TO THE
NORTH SHIFTS EASTWARD. EXPECT BREEZY ONSHORE FLOW WITH SOME ATLC
STRATOCU MOVING ONSHORE. MODELS INDICATE SOME LGT QPF AMOUNTS
APPROACHING THE EAST COAST BUT WILL LIMIT SLGT SHOWER CHC TO
MARINE AREA FOR NOW. HIGHS IN THE MID/UPR 60S NORTH TO LWR/MID
70S SOUTH.
SUN-THU...HIGH CENTER REMAINS NORTH OF THE AREA SUN/MON WITH
CONTINUED ONSHORE FLOW AND FLAT RIDGE ALOFT. WILL CONTINUE DRY
FCST WITH MILDER TEMPS APPROACHING CLIMO MON. NEXT FRONT PROGD BY
12Z GFS AND 00Z ECMWF TO CROSS THE AREA TUESDAY. SHOULD BE BETTER
MOISTURE RETURN AHEAD OF THIS NEXT SYSTEM AND WILL RETAIN LOW POPS
(20 PCT) TUE/TUE NGT...THEN RETURNING TO DRIER/COOLER PATTERN
BEHIND FRONT WED/THU.
&&
.AVIATION...VFR WITH FEW-SCT035-040 MARINE STRATO CU NEAR COAST.
&&
.MARINE...TONIGHT/THU...THE PRESSURE GRADIENT WILL CONTINUE TO RELAX
THIS EVENING AND OVERNIGHT AS HIGH PRESSURE CONTINUES SOUTHWARD OVER
THE PENINSULA. SHOULD BE ALLOWED TO DROP FULL-SCALE SCA TO A SCA FOR
SEAS AT AFTERNOON ISSUANCE BUT WILL ALLOW FOR NEXT SHIFT TO MAKE
ULTIMATE DECISION. AS WINDS RELAX...SEAS WILL BE SLOWER TO SUBSIDE
WITH 6-9 FT OFFSHORE AND AWAY FROM THE COAST FOR THE SOUTHERN NEAR
SHORE LEG. FURTHER NORTH NEAR SHORE...SEAS WILL STILL BE 4-6 FT AND
WILL CARRY CAUTIONARY STATEMENTS HERE. NORTH/NORTHEAST WINDS ARE
PROGGED TO BACK TOWARD THE WEST/NORTHWEST LATE OVERNIGHT INTO EARLY
THU MORNING WITH SPEEDS OF 10-12 KTS. SEAS WILL CONTINUE TO BE SLOW
TO SUBSIDE...ESPECIALLY SOUTHWARD...AND WILL CONTINUE TO CARRY SCA
FOR SEAS OFFSHORE AFTER 12Z FOR SOUTHERN TWO OFFSHORE LEG
OFFSHORE WINDS AOB 15 KT THU NIGHT WILL VEER NW AND INCREASE AFTER
FRONTAL PASSAGE FRIDAY...REACHING SCA LEVEL OFFSHORE AND SCEC
NEARSHORE. THE STRONG FLOW WILL BECOME N BY LATE FRIDAY THEN NE
FRIDAY NIGHT/SATURDAY. PRESSURE GRADIENT WILL FINALLY BEGIN TO
LESSEN LATE SATURDAY...WITH FLOW POSSIBLY BECOMING LIGHT/VARIABLE
BY MONDAY AS GRADIENT COLLAPSES FURTHER. SEAS WILL BEGIN TO
REBUILD OFFSHORE FRIDAY NIGHT BEHIND FRONT...SPREADING TO
NEARSHORE WATERS SATURDAY. SLOW IMPROVEMENT TO SEAS EXPECTED
SUNDAY-MONDAY.
&&
.FIRE WEATHER...DRY AIRMASS CONTINUES OVER THE AREA TODAY. HIGH
TEMPERATURES ARE STRUGGLING EARLY THIS AFTERNOON AND NOT CERTAIN
CURRENT (SMALL) RFW FOR LAKE COUNTY AND INTERIOR VOLUSIA COUNTY WILL
VERIFY OR NOT. A SLIGHT WARM-UP IN HIGH TEMPS ON THU COMBINED WITH
LOW DEWPOINT VALUES AGAIN SHOULD ALLOW FOR A WIDER COVERAGE OF RED
FLAG CONDITIONS (LONG DURATION LOW RH) ACROSS ALL OF THE INTERIOR
AND FROM BREVARD COUNTY NORTHWARD ALONG THE EAST COAST. WILL LEAVE
INDIAN RIVER...ST. LUCIE AND MARTIN COUNTIES OUT FOR NOW...BUT LATER
SHIFTS MAY HAVE TO TAKE A LOOK AND SEE IF THESE AREAS WILL REACH
DURATION...ESPECIALLY OVER THE INTERIOR OF THESE COASTAL COUNTIES.
&&
.CLIMATE...
RECORD LOWS TEMPS FOR THU...
DAYTONA BEACH 37/1949
ORLANDO 39/1968
MELBOURNE 40/1968
VERO BEACH 40/1968
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 35 68 45 63 / 0 0 0 0
MCO 38 69 47 65 / 0 0 0 0
MLB 43 70 46 68 / 0 0 0 0
VRB 47 72 44 69 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 11 AM TO 5 PM EST THURSDAY FOR COASTAL
VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 2 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 AM EST THURSDAY
FOR WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60
NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM EST THURSDAY
FOR COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET
OUT 20 NM-WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...SEDLOCK
LONG TERM....SPRATTHazardous weather outlook, Nov 19, 9:16 AM EST, 5 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 916 AM EST WED NOV 19 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-192300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 916 AM EST WED NOV 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...EXCESSIVE COLD IMPACT... SKIES WILL REMAIN CLEAR AND WINDS WILL BECOME LIGHT TO NEAR CALM THIS EVENING AND OVERNIGHT. LOWS WILL FALL INTO THE MIDDLE 30S ACROSS PORTIONS OF LAKE...VOLUSIA...ORANGE AND SEMINOLE COUNTIES. RADIATIONAL COOLING WILL BE OPTIMAL OVERNIGHT AND THE ABOVE MENTIONED COUNTIES ARE LIKELY TO SEE PATCHY FROST LATE TOWARDS MORNING. ...WIND AND SEA IMPACT... STRONG PRESSURE GRADIENT WILL CONTINUE TO CREATE NORTHERLY WINDS UP TO 20 KNOTS ACROSS THE COASTAL WATERS TODAY. THIS WILL CONTINUE TO CREATE SEAS UP TO 8 TO 10 FEET OFFSHORE. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH THIS AFTERNOON FOR THE ENTIRE COASTAL WATERS. HIGH PRESSURE RIDGE WILL BUILD DOWN INTO THE AREA LATER TONIGHT WITH WINDS DECREASING BUT HAZARDOUS SEAS LINGERING OFFSHORE AND OVER THE SOUTHERN NEARSHORE WATERS. ...FIRE WEATHER IMPACT... DRY AIRMASS WILL CONTINUE TO EXIST OVER THE AREA TODAY. RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35 PERCENT FOR 4 TO 5 HOURS THIS AFTERNOON OVER THE FAR NORTHWEST INTERIOR. A RED FLAG WARNING IS NOW IN EFFECT FOR LAKE AND INTERIOR VOLUSIA COUNTY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SLIGHTLY WARMER AFTERNOON TEMPERATURES THURSDAY AND A CONTINUING DRY AIRMASS OVER THE AREA WILL CREATE ELEVATED FIRE WEATHER CONCERNS OVER THE NORTH AND INTERIOR. A FIRE WEATHER WATCH IS NOW IN EFFECT FOR THIS AREA. HAZARDOUS SEAS WILL CONTINUE INTO THURSDAY MORNING OFFSHORE WITH A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINING IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH/SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 3:45 AM EST | Small Craft Advisory for Hazardous Seas | MLB | 30 hr | |
| Nov 19, 4:01 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 10 hr |
| Nov 19, 4:01 AM EST | Red Flag Warning | MLB | Lake, Volusia | 10 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.